# SDR SWIA2024122301371

- Difficulty date: November 1, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR26R BETWEEN FS280.0 AND FS295.0 AS MARKED     (C-CHECK RO 12/20/2024)    CORROSION ON STGR26R FS280.00-FS295.00 IS IN A NO DAMAGE ALLOWED AREA PER CRJ700SRM 53-21-03-101-002-A01. REMOVED AND INSTALLED 1EA NEW STGR26R FS280.00-FS333.00 PER CRJ700SRM 51-42-06-001-001-A01, CRJ700SRM 51-42-21-001-001-A01, AND DWG SH670-31630 REV K. PRESSURE LEAK TEST GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
